Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the fundamental group of complete manifolds with almost Euclidean volume growth
HTML articles powered by AMS MathViewer

by Jianming Wan PDF
Proc. Amer. Math. Soc. 147 (2019), 4493-4498 Request permission

Abstract:

It is proved that the fundamental group of a complete Riemannian manifold with nonnegative Ricci curvature and certain volume growth conditions is trivial or finite.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C20
  • Retrieve articles in all journals with MSC (2010): 53C20
Additional Information
  • Jianming Wan
  • Affiliation: School of Mathematics, Northwest University, Xi’an 710127, People’s Republic of China
  • MR Author ID: 897308
  • Email: wanj_m@aliyun.com
  • Received by editor(s): November 13, 2018
  • Received by editor(s) in revised form: January 26, 2019, January 31, 2019, and February 1, 2019
  • Published electronically: June 10, 2019
  • Communicated by: Guofang Wei
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4493-4498
  • MSC (2010): Primary 53C20
  • DOI: https://doi.org/10.1090/proc/14571
  • MathSciNet review: 4002558